# SDR ASAA0956079

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,553 hours, 3,330 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FROM SEA, FUEL IMBALANCE OF 1260 LBS, DUE TO PILOT ACTIONS CORRECTED TO WITHIN LIMITS.  INITIAL IMBALANCE LEFT 7.330 RIGHT 8.59 OK AFTER CORRECTING.  PERFORMED CK OF FUEL CROSSFEED VALVE FUNCTIONAL TEST IN REF TASK 28 22 00 730 802.  NO FUEL MIGRATION NOTED, ACFT OK FOR FLIGHT.
